Institute of Mathematics
Hebrew University, Givat Ram
Jerusalem, 9190401, Israel
| Photo by Yannai Gonczarowski |
Office: Ross 77
Email: my first name @math.huji.ac.il
Phone: +972 2 658 4187
I'm a professor in the Institute of Mathematics at Hebrew University working on differential geometry, symplectic geometry and related aspects of physics.
My CV is here.
Together with K. Adiprasito, E. Farjoun, R. Lawrence-Naimark and Z. Sela, I organize the Topology and Geometry Seminar.
Together with P. Etingof and D. Kazhdan, I am an editor in chief of Selecta Mathematica. I also serve on the editorial board of IMRN.
The Hebrew University Institute of Mathematics welcomes applications from highly qualified international students to its PhD program.
The Fukaya \(A_\infty\) algebra of a non-orientable Lagrangian (with O. Kedar),
\(A_\infty\) relations in orientor calculus on moduli of stable disk maps (with O. Kedar),
Differential forms on orbifolds with corners (with S. Tukachinsky), to appear in J. Topol. Anal.,
Special Lagrangian webbing (with A. Yuval),
Geodesics of positive Lagrangians from special Lagrangians with boundary (with A. Yuval),
Relative quantum cohomology (with S. Tukachinsky), to appear in J. Eur. Math. Soc.,
Involutions, obstructions and mirror symmetry,
Adv. Math. 367 (2020), arXiv:1810.07027, DOI:10.1016/j.aim.2020.107107.
Locality in the Fukaya category of a hyperkähler manifold
(with M. Verbitsky), Compos. Math. 155 (2019), no. 10, 1924-1958,
Point-like bounding chains in open Gromov-Witten theory
(with S. Tukachinsky), Geom. Funct. Anal. 31 (2021), 1245-1320,
Differential forms, Fukaya \(A_\infty\) algebras, and Gromov-Witten axioms
(with S. Tukachinsky), to appear in J. Symplectic Geom.,
The degenerate special Lagrangian equation
(with Y. Rubinstein), Adv. Math. 310 (2017), 889-939,
Geodesics of positive Lagrangians in Milnor fibers
(with A. Yuval), Int. Math. Res. Notices 2017 (2017), no. 3, 830-868,
Intersection theory on moduli of disks, open KdV and Virasoro
(with R. Pandharipande and R. J. Tessler),
J-holomorphic curves with boundary in bounded geometry
(with Y. Groman), J. Symplectic Geom. 14 (2016), no. 3, 767-809,
Metric description of defects in amorphous materials
(with R. Kupferman and M. Moshe), Arch. Ration. Mech. Anal. 216 (2015), no. 3, 1009-1047,
Curvature of the space of positive Lagrangians,
Geom. Funct. Anal. 24 (2014), no. 2, 670-689,
The open Gromov-Witten-Welschinger theory of blowups of the projective plane
(with A. Horev),
A reverse isoperimetric inequality for J-holomorphic curves
(with Y. Groman), Geom. Funct. Anal. 24 (2014), no. 5, 1448-1515,
The Calabi homomorphism, Lagrangian paths and special Lagrangians,
Math. Ann. 357 (2013), no. 4, 1389-1424,
A Γ-structure on Lagrangian Grassmannians
(with P. Albers and U. Frauenfelder),
Comment. Math. Helv. 89 (2014), no. 4, 929-936,
Can mean-curvature flow be made non-singular?
(with M. Kazhdan and M. Ben-Chen),
Comput. Graph. Forum 31 (2012), no. 5, 1745-1754,
arXiv:1203.6819, DOI: 10.1111/j.1467-8659.2012.03179.x.
A Riemannian approach to reduced plate, shell, and rod theories
(with R. Kupferman), J. Funct. Anal. 266 (2014), no. 5, 2989-3039,
Symplectic cohomology and q-intersection numbers
(with P. Seidel),
Geom. Funct. Anal. 22 (2012), no. 2, 443-477,
Symmetries of Lagrangian fibrations
(with R. Castano-Bernard and D. Matessi),
Adv. Math. 225 (2010), no. 3, 1341-1386,
Disk enumeration on the quintic threefold
(with R. Pandharipande and J. Walcher),
J. Amer. Math. Soc. 21 (2008), 1169-1209,
Intersection theory on the moduli space of holomorphic curves with Lagrangian boundary conditions,